An Urabe type convergence theorem for a constructive simplified Newton method in infinite dimensional spaces

Shin'ichi Oishi, Masahide Kashiwagi, Mitsunori Makino, Kazuo Horiuchi

Research output: Contribution to journalConference article

Abstract

A constructive simplified Newton method is presented for calculating solutions of infinite dimensional nonlinear equations, which uses a projection scheme from an infinite dimensional space to finite dimensional subspaces. A convergence theorem of the method is shown based on Urabe's theorem. For a class of successive approximation methods containing an infinite dimensional homotopy method, a stopping criterion is shown using the convergence theorem. The authors show that under a certain condition the stopping criterion is satisfied in finite cycles of iteration.

Original languageEnglish
Pages (from-to)1236-1239
Number of pages4
JournalProceedings - IEEE International Symposium on Circuits and Systems
Volume2
Publication statusPublished - 1991 Dec 1
Externally publishedYes
Event1991 IEEE International Symposium on Circuits and Systems Part 4 (of 5) - Singapore, Singapore
Duration: 1991 Jun 111991 Jun 14

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'An Urabe type convergence theorem for a constructive simplified Newton method in infinite dimensional spaces'. Together they form a unique fingerprint.

  • Cite this